# SDR USAA002220

- Difficulty date: December 29, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB ATTACH ANGLE CRACKED 1 INCH, STATION 295, STRINGER 17R, WL 208.  INSTALLED NEW ANGLE PER SRM 51-10-02.  (M)
